Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Short Proof of an Inequality of Littlewood and Paley

Miroslav Pavlović
Proceedings of the American Mathematical Society
Vol. 134, No. 12 (Dec., 2006), pp. 3625-3627
Stable URL: http://www.jstor.org/stable/4098198
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Short Proof of an Inequality of Littlewood and Paley
Preview not available

Abstract

A very short proof is given of the inequality $\int_{\left\vert z\right\vert < 1} \left\vert\nabla u(z)\right\vert^{p}(1 - \left\vert z\right\vert)^{p-1} dxdy \leq C_p \left(\frac{1}{2\pi} \int_0^{2\pi} \left\vert f(e^{it})\right\vert^{p}\;dt - \left\vert u(0)\right\vert^{p}\right)$, where p > 2, and u is the Poisson integral of $f \in L^{p}(\partial\mathbb{D})$, $\mathbb{D} = \{z : \left\vert z\right\vert < 1\}$.

Page Thumbnails

  • Thumbnail: Page 
3625
    3625
  • Thumbnail: Page 
3626
    3626
  • Thumbnail: Page 
3627
    3627